# SDR DALA2022083105860

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 84,840 hours, 16,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 SLIDE LIGHT INDICATOR INOP. CORRECTIVE ACTION: SLODE LIGHT INDICATIONS WORK NML COULD NOT REPLICATE FAULT. (2387406)
